# SDR COMA9660020

- Difficulty date: January 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7092
- System (JASC): 3418 · Stall Warning System
- Part: Pseu
- Part number: 864806
- Condition: Defective
- Location: Avionics
- Part time: 1,931 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

WOW OUTPUT AND WOW INPUT CAUTION MESSAGE ON EICAS.  REPLACED THE PROXIMITY SENSOR ELECTRONIC UNIT.
